# SDR C2XA08IA064

- Difficulty date: February 22, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 14,391 hours, 7,708 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Switch
- Part number: 8005701
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2945 - THE CREW REPORTED A DISTINCT THUMPING SOUND ON APPROACH WITH THE GEAR UP AND DOWN ON FINAL.  THE AIRCRAFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NLG DOWNLOCK PROX SWITCH, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
